# SDR SWIA202157559

- Difficulty date: March 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 449-531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED AT F.S. 449.85 AND BETWEEN F.S. 529 TO F.S. 531. REQUIRES FABRICATION.      (C-CHECK RO 4/12/2021)    FABRICATED NEW SERVICEABLE LBL 9 FLOOR SEAT TRACK BETWEEN FS 409+126 AND 559+4 IAW REO 601R-53-00-485 REV -D DATED 2018
